Ergodic shadowing of non-autonomous discrete-time dynamical systems
by H. Parham; F.H. Ghane; E. Rezaali
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 9, No. 2, 2019

Abstract: The present work is concerned with the ergodic shadowing property of non-autonomous discrete-time dynamical systems. The concept of the ergodic shadowing was introduced by Fakhari and Ghane (2010) for a continuous onto map. Here, we will generalise the notion of ergodic shadowing to non-autonomous discrete-time dynamical systems. We show that every uniformly equicontinuous non-autonomous discrete-time system with the ordinary shadowing and topologically mixing properties enjoys the ergodic shadowing property. Moreover, we define some kind of specification property and investigate its relation to the ergodic shadowing property. Finally, we prove that every uniformly expanding non-autonomous discrete-time system satisfies the ergodic shadowing property.

Online publication date: Thu, 04-Jul-2019

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email